×

zbMATH — the first resource for mathematics

\(p\)-adic regulators on curves and special values of \(p\)-adic \(L\)-functions. (English) Zbl 0655.14010
Let \(C\) be a smooth projective curve over the algebraic closure \(\overline{\mathbb Q}_p\) of \(\mathbb Q_p\). The main objective of this paper is to define a (higher) \(p\)-adic regulator map \(r_{p,C}: K_2(C)\to \operatorname{Hom}(H^0(C,\Omega^1_C),\overline{\mathbb Q}_p)\) having properties similar to those of the higher complex regulator maps introduced by A. A. Beĭlinson [Funct. Anal. Appl. 14, 116–118 (1980); translation from Funkts. Anal. Prilozh. 14, No. 2, 46–47 (1980; Zbl 0475.14015)]. The technique for the construction of \(r_{p,C}\) is a \(p\)-adic analytic integration theory on \(C\); this was developed by the first author for \(\mathbb P^1\) [Invent. Math. 69, 171–208 (1982; Zbl 0516.12017)] and is extended here to the general case provided that the Jacobian of \(C\) has good reduction (only for these curves a regulator is defined in this paper). The key notion for the integration theory is that of a logarithmic \(F\)-crystal on a basic wide open (rigid analytic) space.
In the second part of the paper (§§4,5), for \(C=E\) an elliptic curve over \(\mathbb Q\) with complex multiplication, under certain conditions a formula is obtained that relates the \(p\)-adic regulator \(r_{p,C}\) to a special value of the \(p\)-adic \(L\)-function of \(E\). It is pointed out that this formula is a precise \(p\)-adic analogue of a corresponding result of S. Bloch in the complex case [Proc. Int. Congr. Math., Helsinki 1978, Vol. 2, 511–515 (1980; Zbl 0454.14011)].
The authors expect that their result will support a \(p\)-adic version of the Beilinson conjectures, in the same way as Bloch’s theorem stimulated and provided evidence for A. A. Beĭlinson’s conjectures [J. Sov. Math. 30, 2036–2070 (1985); translation from Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat. 24, 181–238 (1984; Zbl 0588.14013)].

MSC:
14G10 Zeta functions and related questions in algebraic geometry (e.g., Birch-Swinnerton-Dyer conjecture)
14H25 Arithmetic ground fields for curves
14C35 Applications of methods of algebraic \(K\)-theory in algebraic geometry
14K22 Complex multiplication and abelian varieties
14G20 Local ground fields in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] [Be1] Beilinson, A.A.: Higher regulators and values ofL-functions of curves. Funct. Anal. Appl.14, 116-118 (1980) · Zbl 0475.14015
[2] [Be2] Beilinson, A.A.: Higher regulators and values ofL-functions. J. Sov. Math.30, 2036-2070 (1985) · Zbl 0588.14013
[3] [B1] Bloch, S.: AlgebraicK-theory and zeta functions of elliptic curves. Proc. Int. Cong. of Math., Helsinki (1978), pp. 511-515
[4] [BGR] Bosch, S., Guntzer, U., Remmert, R.: Non-archimedean analysis. Berlin-Heidelberg-New York: Springer 1984
[5] [B-L] Bosch, S., Lutkebohmert, W.: Stable reduction and uniformization of Abelian varieties I. Math. Ann.270, 349-379 (1985) · Zbl 0554.14012
[6] [C-W] Coates, J., Wiles, A.: Kummer’s criterion for Hurwitz numbers. Alg. Number Theory. Kyoto, 1976. Japan Soc. for Promotion of Science (1977), pp. 9-23 · Zbl 0369.12009
[7] [C1] Colemann, R.: Dilogarithms, regulators, andp-adicL-functions. Invent. Math.69, 171-208 (1982) · Zbl 0516.12017
[8] [C2] Coleman, R.: Torsion points on curves andp-adic Abelian integrals. Ann. Math.121, 111-168 (1985) · Zbl 0578.14038
[9] [C3] Coleman, R.: Reciprocity laws on curves. Compositio (to appear)
[10] [C-McC] Coleman, R., McCallum, W.: Stable reduction of Fermat curves and Jacobi sum Hecke characters. J. Reine Angew. Math.385, 41-101 (1988) · Zbl 0654.12003
[11] [D-W] Deninger, C., Wingberg, K.: On the Beilinson-conjecture for elliptic curves with complex multiplication. (to appear) · Zbl 0721.14006
[12] [dS] de Shalit, E.: Iwasawa theory of elliptic curves with complex multiplication. Perspectives in Math. New York: Academic Press 1987 · Zbl 0674.12004
[13] [F-vdP] Fresnel, J., van der Put, M.: Geometrie analytique rigide et applications. Boston: Birkh?user 1981
[14] [Iw] Iwasawa, K.: Lectures onp-adicL-functions. Ann. Math. Studies, Vol. 74. Princeton Univ. Press, Princeton 1972
[15] [K] Katz, N.:p-adic interpolation of real analytic Eisenstein series. Ann. Math.104, 459-571 (1976) · Zbl 0354.14007
[16] [Mil] Milnor, J.: Introduction to algebraicK theory. Ann. Math. Studies, Vol. 72. Princeton Univ. Press, Princeton 1971
[17] [PR] Perrin-Riou, B.: Periodesp-adiques. C.R. Acad. Sci. Paris, Ser. I, Math.300, 455-457 (No. 14) (1985) · Zbl 0602.14023
[18] [Ray] Raynaud, M.: Vari?t?s ab?liennes et g?om?trie rigide. Actes, Congr?s intern. math., Nice (1970), pp. 473-477
[19] [Ro] Rohrlich, D.: Elliptic curves and values ofL-functions. To appear in Proc. of the CMS summer school on algebraic number theory, Montreal, 1985
[20] [S] Soul?, C.:p-adicK-theory of elliptic curves. Duke Math. J.54, 249-269 (1987) · Zbl 0627.14010
[21] [vdP] van der Put, M.: The cohomology of Monsky and Washnitzer. Bull. Soc. Math. France. Mem.23, 33-60 (1986) · Zbl 0606.14018
[22] [We] Weil, A.: Elliptic functions according to Eisenstein and Kronecker. Berlin-Heidelberg-New York: Springer 1976 · Zbl 0318.33004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.